MAUDE Adverse Event Report: JELCO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM

JELCO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Model Number 328200
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that a smiths medical peripheral intravenous catheters (pivc)|jelco safety viavalve catheter was inserted into the patient's right ac vein.Following this the catheter then detached from the rest of the iv and was inside the patient's vein and not visible.It was also reported that it was attempted to visualize the catheter unsuccessfully and the patient's vein appeared to burst as it became noticeably more swollen.Patient reported no discomfort at this time.No further effects were reported.

Brand Name
JELCO
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
MDR Report Key12482987
Report Number3012307300-2021-09414
Device Sequence Number19919899
Product Code FOZ
UDI-Device Identifier10351688081926
UDI-Public10351688081926
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K160235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number328200
Device Catalogue Number328200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date09/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1